Alert archive / West Virginia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 4, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Feb 6, 2025, 7:58 AM EST for 4 counties in West Virginia. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2025, 7:58 AM EST (12:58 UTC)
- Expired
- Feb 6, 2025, 8:30 AM EST
- In force
- 32 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, WV, Lincoln County, WV, Logan County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 30 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 8:05 AM EST | TSTM WND DMG | 2 Se Madison, WV | Power outage caused by tree damage in Uneeda. |
| Feb 6, 8:25 AM EST | TSTM WND DMG | 5 Wnw Danville, WV | Power outage caused by tree damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
095
WUUS51 KRLX 061258
SVRRLX
WVC005-043-045-099-061330-
/O.NEW.KRLX.SV.W.0004.250206T1258Z-250206T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
758 AM EST Thu Feb 6 2025
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Southern Lincoln County in central West Virginia...
North central Logan County in southern West Virginia...
East central Wayne County in western West Virginia...
Northwestern Boone County in central West Virginia...
* Until 830 AM EST.
* At 757 AM EST, a severe thunderstorm was located near Ranger, or 15
miles southeast of Wayne, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Danville, Madison, Ranger, Foster, Spurlockville, Gill, Turtle
Creek, Woodville, Alkol, Harts, Mud, and Julian.
This includes Route 119 near mile marker 40, and between mile markers
42 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3815 8227 3818 8181 3818 8180 3819 8180
3819 8174 3797 8175 3801 8230
TIME...MOT...LOC 1257Z 267DEG 47KT 3806 8224
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
141 follow-up statement
120
WWUS51 KRLX 061311
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
811 AM EST Thu Feb 6 2025
WVC099-061320-
/O.CAN.KRLX.SV.W.0004.000000T0000Z-250206T1330Z/
Wayne WV-
811 AM EST Thu Feb 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAYNE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3818 8181 3818 8180 3819 8180 3819 8174
3797 8175 3800 8211 3816 8205
TIME...MOT...LOC 1310Z 092DEG 18KT 3807 8206
$$
WVC005-043-045-061330-
/O.CON.KRLX.SV.W.0004.000000T0000Z-250206T1330Z/
Lincoln WV-Logan WV-Boone WV-
811 AM EST Thu Feb 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EST
FOR SOUTHEASTERN LINCOLN...NORTH CENTRAL LOGAN AND NORTHWESTERN BOONE
COUNTIES...
At 810 AM EST, a severe thunderstorm was located near Gill, or 13
miles west of Madison, moving west at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Madison, Foster, Spurlockville, Turtle Creek, Woodville,
Alkol, Mud, Julian, and Harts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3818 8181 3818 8180 3819 8180 3819 8174
3797 8175 3800 8211 3816 8205
TIME...MOT...LOC 1310Z 092DEG 18KT 3807 8206
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 6:17 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Feb 6, 6:17 AM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
617 AM EST Thu Feb 6 2025
.SYNOPSIS...
Potent, moisture-laden low pressure systems will impact the
area through Thursday, this weekend, and early to mid next
week, each with heavy rain, and mixed wintry precipitation.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 615 AM Thursday...
Widespread flooding is occurring across much of central WV and
the tri-state area of OH/KY/WV. Expect this to persist for at
least a few more hours as rain continues this morning before a
line of thunderstorms passes through by mid-morning, likely
putting an end to precipitation for much of the area today.
Some of these storms could contain strong to damaging winds and
small hail with a non-zero tornado threat present. Otherwise,
the previous forecast/discussion remains on track.
As of 155 AM Thursday...
A very sharp temperature inversion was noted early this morning,
with SE Ohio and portions of northern WV hovering at or just below
freezing at the surface and an elevated warm layer, providing us
with a setup for continued freezing rain into the early morning
hours Thursday. Winter Weather Advisories are currently in place in
these areas to account for the ongoing risk of accumulating ice
(primarily on elevated surfaces) into early this morning before a
transition to all rain is expected over the next couple hours.
The Ice Storm Warning and adjacent Winter Weather Advisory also
continues across the NE WV mountains until early this morning where
southeasterly surface flow has trapped cold air against the
mountains and in the adjacent higher terrain. Ongoing warm air
advection should erode any risk for continued ice accumulation
likely by 12Z this morning. Regardless, ice accumulations will
likely result in hazardous travel, downed trees, and power outages
through the early morning hours.
Elsewhere, elevated instability in response to a plume of theta-e
advection has situated itself across western and southern portions
of the forecast area and has generated modest MLCAPE around 500-1000
J/kg, mid-level lapse rates across southwest portions of our
area remain rather modest at around 6-6.5 C/km as well. Warm air
advection will continue to infiltrate further into the area as
the warm frontal boundary pushes northeastward this morning,
with some surface based convection possible as well across far
southwestern portions of our area, supporting at least a risk
for damaging winds.
SPC has placed us under a MRGL risk for severe thunderstorms
overnight into early Thursday for this area with a primary threat of
damaging winds, with large hail and a non-zero tornado threat given
strong shear present and ESRH in excess of 200 m2/s2. Short term
CAMs show an increase in convective coverage expected over the next
couple of hours just to our west which will congeal some into a
broken ne-sw oriented line before traversing portions of our area
Thursday morning, with the best chance for strong storms here likely
being around or just after daybreak.
With these widespread showers/storms, heavy rain is also likely to
continue which could lead to flooding concerns overnight into early
afternoon Thursday, much of the area is highlighted by WPC for a
MRGL risk for excessive rainfall today. Over an inch of rain has
fallen across much of the western portions of our area where soils
are already saturated from previous rainfall and continued
precipitation overnight will only exacerbate the risk for flooding.
There is a Flood Watch in effect for much of our area until this
afternoon to account for this risk, with an additional inch or more
of rain expected on top of what has fallen.
Chances for precipitation will diminish from west to east by early
afternoon Thursday after the cold front pushes through the area.
Expecting dry conditions for most of the area Thursday night with
some patchy light rain/drizzle possible across the mountains.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 322 AM Thursday...
After a brief break for much of Friday, another potent low will move
into the area over the weekend, providing another soaking rain to
the area, and creating the potential for another round of hydro
issues. As with previous system, precipitation could start off as a
wintry mix across parts of the north, but is overall looking to be
relatively short lived, before changing over to rain area wide as
southerly flow increases. Low pressure will continue to move
northeast of the area on Saturday night into Sunday, with rain
continuing across the area. Frontal boundary associated with the low
will push east through the area early Sunday, with colder, or
perhaps even falling temperatures during the day Sunday, and a
change over to a brief period of wintry precipitation possible,
mainly across the higher terrain, before moisture exits the area.
Winds will be on the increase Saturday night into Sunday in the CAA
regime, which could lead to downed trees in the saturated
conditions.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 322 AM Thursday...
After another brief break across much of the area during the day
Sunday into Monday, before additional disturbances form across the
southern plains and, move northeast into the area, advecting high
moisture content air into the area. At this point, there is much
uncertainty regarding this period, but periods of wintry weather,
along with periods of all rain are looking to be possible, perhaps
even at least light accumulations are possible even across parts of
the lowlands at times, but it will be a constant battle between cold
overnight lows, and daytime highs above freezing. This will be
another period of heightened hydro concerns.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 612 AM Thursday...
Rain with embedded thunderstorms and patchy areas of freezing
rain have overspread the entire area. Most sites are at least
MVFR with intermittent IFR/LIFR VISBY/ceilings in
rain/thunderstorms. Thunderstorms could contain small hail and
strong winds through this morning.
Some breaks in the clouds will likely start to become apparent
late in the period where locations will likely drift in and out
of MVFR at times after the frontal passage. MVFR/IFR may persist
across the mountains at BKW and EKN for a little longer.
Gusty southwest winds of around 10-20 kts are expected through
this afternoon before diminishing after the frontal passage
today.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of IFR/LIFR ceilings/visibility
could differ from the forecast based on precipitation coverage
and intensity.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22
EST 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
CRW CONSISTENCY M H H M M M M H H H H H
HTS CONSISTENCY H M H L M M H H H H H M
BKW CONSISTENCY H M M H H M M M M M H H
EKN CONSISTENCY M M H H H H M M H H H H
PKB CONSISTENCY L L L H L M M M M H H H
CKB CONSISTENCY L M M M M M M M M H H H
AFTER 12Z FRIDAY...
IFR conditions possible Saturday into Saturday night with heavy
precipitation.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 1 PM EST this afternoon for WVZ005>008-
013>020-024>034-039-040-515>526.
Winter Weather Advisory until 7 AM EST this morning for WVZ526.
Ice Storm Warning until 7 AM EST this morning for WVZ523-524.
OH...Flood Watch until 1 PM EST this afternoon for OHZ086-087.
Winter Weather Advisory until 7 AM EST this morning for OHZ066-
067.
KY...Flood Watch until 1 PM EST this afternoon for KYZ101>103-105.
VA...Flood Watch until 1 PM EST this afternoon for VAZ003-004.
&&
SYNOPSIS...28/SL
NEAR TERM...28
SHORT TERM...SL
LONG TERM...SL
AVIATION...28Hazardous weather outlook, Feb 6, 5:15 AM EST, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 515 AM EST Thu Feb 6 2025 KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>020-024>034-039- 040-515>522-525-071015- Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson- Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane- Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Randolph- 515 AM EST Thu Feb 6 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-071015- Perry-Morgan- 515 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ075-076-083>085-WVZ009>011-071015- Athens-Washington-Jackson OH-Vinton-Meigs-Wood-Pleasants-Tyler- 515 AM EST Thu Feb 6 2025 This Hazardous Weather Outlook is for portions of southeast Ohio and northern West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ523-524-071015- Northwest Pocahontas-Southeast Pocahontas- 515 AM EST Thu Feb 6 2025 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Ice Storm Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ526-071015- Southeast Randolph- 515 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Local storm report, Feb 6, 7:11 AM EST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
711 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM Rain Pea Ridge 38.42N 82.32W
02/06/2025 M2.75 Inch Cabell WV Trained Spotter
Trained spotter reports 2.75 inches of rain
in the last 12 hours. Pea size hail also
being observed with a thunderstorm.
&&Special weather statement, Feb 6, 7:13 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
713 AM EST Thu Feb 6 2025
KYZ103-105-WVZ005-006-013>015-024>027-517-519-061300-
Boyd KY-Lawrence KY-Kanawha WV-Lincoln WV-Northwest Nicholas WV-
Mingo WV-Wayne WV-Northwest Fayette WV-Clay WV-Boone WV-Logan WV-
Cabell WV-Putnam WV-
713 AM EST Thu Feb 6 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BOYD...LAWRENCE...
SOUTHERN PUTNAM...KANAWHA...LINCOLN...WAYNE...SOUTHERN CABELL...WEST
CENTRAL NICHOLAS...NORTHWESTERN MINGO...NORTHWESTERN LOGAN...
SOUTHWESTERN CLAY...NORTHWESTERN FAYETTE AND NORTHERN BOONE COUNTIES
THROUGH 800 AM EST...
At 713 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cross Lanes to Blaine.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Charleston, Chapmanville, Ranger, Pinch, Louisa, Glasgow, Nitro,
Ashford, Indore, Burnaugh, Salt Rock, Palermo, Drennan, South
Charleston, Genoa, Alkol, Poca, Harts, Mud, and Racine.
This includes the following highways...
Interstate 79 between mile markers 1 and 10.
Interstate 77 in West Virginia between mile markers 96 and 112.
Interstate 64 in West Virginia between mile markers 23 and 57.
West Virginia Turnpike between mile markers 74 and 95.
Route 119 between mile markers 31 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3820 8288 3819 8285 3822 8281 3823 8282
3855 8185 3831 8084 3781 8230 3786 8241
3790 8244 3791 8247 3790 8247 3795 8250
3796 8254 3795 8258 3794 8258 3810 8292
3812 8289 3818 8292
TIME...MOT...LOC 1213Z 287DEG 55KT 3844 8173 3805 8285
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
14Local storm report, Feb 6, 7:14 AM EST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
714 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flash Flood Nitro 38.42N 81.84W
02/06/2025 Kanawha WV 911 Call Center
Flash flooding with numerous water rescues
across Nitro. Reports 3 inches of rain have
fallen over the area.
&&Local storm report, Feb 6, 7:17 AM EST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
717 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM Flash Flood Hurricane 38.43N 82.00W
02/06/2025 Putnam WV 911 Call Center
Numerous water rescues underway due to
ongoing flash flooding.
&&Local storm report, Feb 6, 7:33 AM EST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
733 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM Tstm Wnd Dmg Fosterville 38.09N 81.60W
02/06/2025 Boone WV Public
Report of several large trees 6-12 inches in
diameter and power lines down along Coal
River Rd.
&&Local storm report, Feb 6, 7:38 AM EST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
738 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM Flood Genoa 38.12N 82.46W
02/06/2025 Wayne WV Emergency Mngr
Numerous roadways underwater/impassable near
Buffalo and Whites Creeks along Big Creek
Rd/US-152.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 2:14 AM EST | Areal Flood Warning | RLX | Cabell, Kanawha, Lincoln, Mason, Putnam, Wayne | 35 hr |
| Feb 6, 2:34 AM EST | Special Weather Statement | RLX | Cabell | 26 min |
| Feb 6, 2:48 AM EST | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 6 hr |
| Feb 6, 3:05 AM EST | Flash Flood Warning | RLX | Kanawha, Lincoln, Putnam | 6 hr |
| Feb 6, 3:53 AM EST | Flash Flood Warning | RLX | Clay, Kanawha, Nicholas | 6 hr |
| Feb 6, 3:54 AM EST | Special Weather Statement | RLX | Lincoln | 51 min |
| Feb 6, 4:08 AM EST | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Raleigh | 37 min |
| Feb 6, 4:38 AM EST | Special Weather Statement | RLX | Boone, Logan, Mingo | 52 min |
| Feb 6, 5:30 AM EST | Flash Flood Warning | RLX | Cabell | 3 hr |
| Feb 6, 5:40 AM EST | Special Weather Statement | RLX | McDowell, Raleigh, Wyoming | 50 min |
| Feb 6, 5:44 AM EST | Areal Flood Warning | RLX | Kanawha | 10 hr |
| Feb 6, 7:13 AM EST | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 47 min |
| Feb 6, 7:21 AM EST | Areal Flood Warning | RLX | Randolph | 20 hr |
| Feb 6, 7:30 AM EST | Areal Flood Warning | RLX | Cabell, Calhoun, Jackson, Kanawha, Mason, Putnam and 2 more | 23 hr |
| Feb 6, 7:34 AM EST | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 26 min |
| Feb 6, 7:41 AM EST | Areal Flood Warning | RLX | Calhoun, Jackson, Mason, Ritchie, Wirt, Wood | 14 hr |
| Feb 6, 7:45 AM EST | Areal Flood Warning | RLX | Boone, Kanawha, Lincoln, Logan, Mingo, Wayne | 24 hr |
| Feb 6, 7:49 AM EST | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Kanawha, Nicholas and 2 more | 12 hr |
| Feb 6, 7:51 AM EST | Areal Flood Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 4 more | 12 hr |
| Feb 6, 8:04 AM EST | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 26 min |
| Feb 6, 8:16 AM EST | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 29 min |
| Feb 6, 8:25 AM EST | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 35 min |
| Feb 6, 8:29 AM EST | Tornado Warning | RLX | Boone, Lincoln, Logan, Mingo | 31 min |
| Feb 6, 9:07 AM EST | Areal Flood Warning | RLX | Barbour, Harrison, Randolph, Upshur | 12 hr |
| Feb 6, 9:44 AM EST | Special Weather Statement | RLX | Mingo | 31 min |
| Feb 6, 10:00 AM EST | Areal Flood Warning | RLX | Clay, Kanawha, Nicholas | 6 hr |
| Feb 6, 10:00 AM EST | River Flood Warning | RLX | Upshur | 21 hr |
| Feb 6, 10:04 AM EST | Areal Flood Warning | RLX | Kanawha, Lincoln, Putnam | 12 hr |
| Feb 6, 10:07 AM EST | Areal Flood Warning | RLX | Nicholas, Pocahontas, Randolph, Webster | 12 hr |
| Feb 6, 10:15 AM EST | Areal Flood Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 5 more | 9 hr |
| Feb 6, 10:50 AM EST | River Flood Warning | RLX | Barbour | 36 hr |
| Feb 6, 10:54 AM EST | River Flood Warning | RLX | Barbour | 28 hr |
| Feb 6, 11:36 AM EST | Areal Flood Warning | RLX | Wood | 6 hr |
| Feb 6, 12:27 PM EST | River Flood Warning | RLX | Gilmer | 16 hr |
| Feb 6, 1:05 PM EST | River Flood Warning | RLX | Clay, Kanawha | 7 hr |
| Feb 6, 1:09 PM EST | River Flood Warning | RLX | Nicholas, Webster | 7 hr |
| Feb 6, 1:13 PM EST | River Flood Warning | RLX | Kanawha | 15 hr |
| Feb 6, 1:34 PM EST | River Flood Warning | RLX | Pocahontas | 18 hr |
| Feb 6, 1:42 PM EST | Flood Watch | RLX | McDowell | 12 hr |
| Feb 6, 4:50 PM EST | Areal Flood Warning | RLX | Tyler | 6 hr |
| Feb 6, 6:53 PM EST | River Flood Warning | RLX | Barbour, Randolph | 12 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.